# SDR KCSA2022030304

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 85,251 hours, 25,705 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOORS LIGHT INTERMITTENT IN FLIGHT NO ENGINE INDICATING AND CREW ALERTING SYSTEM. CHECKED IAW SUPPLEMENTAL MAINTENANCE MANUAL 52-09-03, IAW SUPPLEMENTAL MAINTENANCE MANUAL 52-71-00, AMM 05-41-08 AND AMM 33-16-00. NO DEFECTS NOTED.
